Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 2.

Elkies, N; Howe, E; Kresch, A; Poonen, B; Wetherell, J; Zieve, M (2004). Curves of every genus with many points. II. Asymptotically good families. Duke Mathematical Journal, 122(2):399-422.

Kresch, A; Wetherell, J; Zieve, M E (2002). Curves of every genus with many points. I: Abelian and toric families. Journal of Algebra, 250(1):353-370.

This list was generated on Wed Sep 20 23:03:27 2017 CEST.